# SDR 20000608SH024

- Difficulty date: June 1, 2000
- Submitted: June 8, 2000
- Operation: General aviation
- Aircraft: N147BH
- Make and model: Snias AS350B
- Aircraft serial: 1273
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200406
- Part serial: NA0834
- Condition: Undertorqued
- Location: Tail Rotor
- Part time: 908 hours
- Component: T/R Gearbox
- Component part number: 350A33020005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER THE LAST FLIGHT OF THE DAY, INSP REVEALED TAIL ROTOR SPIDER ASSY LOSS OF TORQUE AT CASTELLATED NUT SECURING SPIDER ASSY. THIS FINDING PROMPTED REMOVAL AND REPLACEMENT OF SPIDER ASSY WITH SERVICEABLE COMPONENT.  SPIDER ASSY P/N 350A33.2004.06.  TT IN SERVICE 186.6 FLYING HRS SINCE -06 MODIFICATION C/W BY AMERICAN EUROCOPTER.  POSSIBLE CAUSE OF LOSS OF TORQUE, UNKNOWN.  RECOMMENDATION TO PREVENT RECURRENCE, INCREASE TORQUE VALVE AT CASTELLATION.  (X)
